×

zbMATH — the first resource for mathematics

*-products on some Kähler manifolds. (English) Zbl 0618.53049
Let \((M,2n,ds^ 2)\) be a connected Kähler manifold of complex dimension n, \((z,\bar z)\) complex coordinates, D a bounded domain in \({\mathbb{C}}^ n\), \(A(D)\) the group of analytic diffeomorphisms g of D, and \(H_{\omega}(D)\) the Hilbert space of analytic functions f on D with the scalar product defined by F. A. Berezin [Math. USSR, Izv. 9(1975), 341-379 (1976); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 39, 363- 402 (1975; Zbl 0312.53050), and ibid. 8(1974), 1109-1165 (1975), translation from Izv. Akad. Nauk SSSR, Ser. Mat. 38, 1116-1175 (1974; Zbl 0312.53049)]. Let \(\{\phi_ K: K=0,1,2,...\}\) be an orthonormal basis in \(H_{\omega}(D)\) and let vectors \(\phi_{\bar z}\in H_{\omega}(D)\) correspond to the point z.
The author shows that if D is irreducible and symmetric, these vectors are coherent states of a unitary irreducible representation of the connected Lie group \(A_ 0(D)\), characterized by the value \(\omega\). Let \(\hat A\) and \(\hat B\) be two bounded operators on \(H_{\omega}(D)\), A and B the covariant symbols of \(\hat A\) and \(\hat B,\) defined by Berezin, and (A*B) the covariant symbol of the operator \((\hat A.\hat B)\). For the asymptotic expansion of A*B the author also uses the notation (*). His result is: the *-product is invariant by \(A_ 0(D)\) if D is irreducible and symmetric. A recursion formula to calculate any 2-cochain in the *- product for spaces of type I and IV is obtained.
Reviewer: P.Stavre

MSC:
53C55 Global differential geometry of Hermitian and Kählerian manifolds
53D50 Geometric quantization
32K15 Differentiable functions on analytic spaces, differentiable spaces
22E10 General properties and structure of complex Lie groups
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] BayenF., FlatoM., FronsdalC., LichnerowiczA. and SternheimerD.,Ann. Phys. 111, 61-151 (1978). · Zbl 0377.53024 · doi:10.1016/0003-4916(78)90224-5
[2] LichnerowiczA.,Ann. Di Math. 123, 287-330 (1980). · Zbl 0441.53029 · doi:10.1007/BF01796549
[3] BerezinF. A.,Math. USSR. Izvestija 9, 341 (1975). · Zbl 0324.53049 · doi:10.1070/IM1975v009n02ABEH001480
[4] BerezinF. A.,Math. USSR. Izvestija 8, 1109 (1974). · Zbl 0312.53049 · doi:10.1070/IM1974v008n05ABEH002140
[5] Moreno, C., ?Produits * et représentations des groupes de Lie compacts semisimples?, Séminaire Lichnerowicz au Collège de France le 14 janvier 1984.
[6] Gutt, S. and Cahen, M., ?An algebraic construction of *-products on the regular orbits of semi-simple Lie Groups?, preprint, to appear in the book in honor of Ibor Robinson.
[7] LichnerowiczA.,Lett. Math. Phys. 2, 133-143 (1977). · Zbl 0392.58019 · doi:10.1007/BF00398579
[8] LichnerowiczA.,Géométrie des groupes de transformations, Dunod, Paris, 1958.
[9] CalabiE.,Ann. Math. 58, 1-23 (1953). · Zbl 0051.13103 · doi:10.2307/1969817
[10] Lichnerowicz, A., ?Espaces homogènes Khäleriens?, Actes du Coll. Int. de Géométrie Différentielle, Strasbourg (1953), 171-184.
[11] Hua, L. K.,Harmonic Analysis of Functions of Several Complex Variables in the Classical Domains, Amer. Math. Soc., 1963. · Zbl 0112.07402
[12] MoritaK.,Sci. Rep. Tokyo Kyoiku Daigaku, Sec. A 5, 190-212 (1956).
[13] BasartH. and LichnerowiczA.,C.R. Acad. Sci. Paris 295, 685 (1982).
[14] Lichnerowicz, A., Cours au Collège de France, 1985-86.
[15] De Wilde, M. and Lecompte, P., ?Existence of Star Products and of Formal Deformations of the Poisson Algebra of Arbitrary Symplectic Manifolds?, Preprint.
[16] GuttS.,Ann. Inst. Henri Poincaré 33, 1-31 (1981).
[17] HamouiA. and LichnerowiczA.,J. Math. Phys. 25, 923-931 (1984). · Zbl 0585.70014 · doi:10.1063/1.526247
[18] BasartH., FlatoM., LichnerowiczA., and SternheimerD.,Lett. Math. Phys. 8, 483-494 (1984). · Zbl 0567.58011 · doi:10.1007/BF00400978
[19] DeWildeM. et al.,J. Geom. Phys. 2, 121-129 (1985). · Zbl 0589.53036 · doi:10.1016/0393-0440(85)90022-1
[20] MorenoC. and Ortega-NavarroP.,Ann. Inst. Henri Poincaré,38, 215-241 (1983).
[21] ArnalD.,Pac. J. Math. 114, 285-308 (1984).
[22] Cahen, M. and Gutt, S., ?Regular * Representations of Compact Lie Groups?, Preprint. · Zbl 0522.58018
[23] LichnerowiczA.,Ann. Inst. Fourier 32, 157-209 (1982).
[24] CombetE.,Intégrales exponentielles, Lecture Notes in Math. No. 937, Springer-Verlag, Berlin, 1982.
[25] FedoryukM. V.,Mat. Sb. 71, 65-115 (1970).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.